Translator Disclaimer
2018 Stochastic calculus for Markov processes associated with semi-Dirichlet forms
Chuan-Zhong Chen, Li Ma, Wei Sun
Tohoku Math. J. (2) 70(1): 97-119 (2018). DOI: 10.2748/tmj/1520564420

Abstract

We present a new Fukushima type decomposition in the framework of semi-Dirichlet forms. This generalizes the result of Ma, Sun and Wang [17, Theorem 1.4] by removing the condition (S). We also extend Nakao's integral to semi-Dirichlet forms and derive Itô's formula related to it.

Citation

Download Citation

Chuan-Zhong Chen. Li Ma. Wei Sun. "Stochastic calculus for Markov processes associated with semi-Dirichlet forms." Tohoku Math. J. (2) 70 (1) 97 - 119, 2018. https://doi.org/10.2748/tmj/1520564420

Information

Published: 2018
First available in Project Euclid: 9 March 2018

zbMATH: 06873675
MathSciNet: MR3772807
Digital Object Identifier: 10.2748/tmj/1520564420

Subjects:
Primary: 31C25
Secondary: 60J25

Rights: Copyright © 2018 Tohoku University

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • 2018
Back to Top